Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the Cauchy problem for the Degasperis-Procesi equation

Authors: Guilong Gui and Yue Liu
Journal: Quart. Appl. Math. 69 (2011), 445-464
MSC (2000): Primary 35L15, 35G25, 35Q58
Published electronically: April 5, 2011
MathSciNet review: 2850740
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish here the local well-posedness for the Degasperis-Procesi equation in the Besov spaces. We also determine some blow-up criteria of the strong solutions and investigate the nonexistence of smooth solitary-wave solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L15, 35G25, 35Q58

Retrieve articles in all journals with MSC (2000): 35L15, 35G25, 35Q58

Additional Information

Guilong Gui
Affiliation: Department of Mathematics, Jiangsu University, Zhenjiang 212013, Jiangsu, People’s Republic of China
Address at time of publication: Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, People’s Republic of China
Email: glgui@amss.ac.cn

Yue Liu
Affiliation: Department of Mathematics, University of Texas, Arlington, Texas 76019
Email: yliu@uta.edu

DOI: https://doi.org/10.1090/S0033-569X-2011-01216-5
Keywords: Local well-posedness, blow-up, Degasperis-Procesi equation, peakons, Besov spaces.
Received by editor(s): November 15, 2009
Published electronically: April 5, 2011
Additional Notes: The work of the first author was supported in part by the NSF of China under Grant 11001111, and Grants 10JDG141 and 10JDG157.
The work of the second author was partially supported by the NSF grant DMS-0906099 and the NHARP grant-003599-0001-2009. Both authors would like to thank the referee for constructive suggestions and comments.
Article copyright: © Copyright 2011 Brown University
The copyright for this article reverts to public domain 28 years after publication.

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website